Psycho-Babble Medication Thread 837113

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

I am raging and sensitive to sound now?

Posted by Shadowplayers721 on June 29, 2008, at 3:46:15

I am on Topamax and Lexapro now. I take Klonopin as needed. I have gotten off of Cymbalta. The neurologist increased Topamax and Lexapro, because I was suicidal with Cymbalta, Lexapro, Topamax and Inderal.

Now, I am having some really odd sensitivies. Sound is really bothering me. It's like everything is going through my head like someone rubbing a rake over a sidewalk and I can't stand anything to touch me that is the least bit rough in texture. I don't even like to touch a paper towel. It's like all my senses are on overload. I don't even like the texture of certain foods. They feel too rough.

My face is breaking out with cystic acne and dark spots. I now have to go to a dermatologist for expensive creams. I never had any problem with any of this stuff before now. I am not on any hormones.

What the devil is going on? This is really nuts.

I thought it was my the Inderal. The pdoc stated that it shouldn't be taken with the Lexapro. However, the neurologist put me on it. I am so confused.

I am gaining weight like watching a chia pet grow. I am eating less now than in my entire adult life.

Oh, my mood is raging now. My heart keeps feeling like it does funny things too.

Is this from the increase in Topamax, increase in Lexapro, or getting off of Cymbalta. The pdoc doesn't know. He said stop the Inderal, because it could make you gain wt. I stopped it, but the sounds are still driving me nuts and so is the textures.

I haven't been taking as much Klonopin either.

I am raging. I have to hide myself from the world.

My family wants me on more meds a.s.a.p. I wonder if it's, because I more or less have been tell them all off. Yep, I think that has something to do with it. And, my neighbors are hiding from me. This isn't good.

 

Re: I am raging and sensitive to sound now? Shadowplayers721

Posted by Jay_Bravest_Face on June 30, 2008, at 11:53:00

In reply to I am raging and sensitive to sound now?, posted by Shadowplayers721 on June 29, 2008, at 3:46:15

Hi...

Sorry it sounds like you are going through a really bad time. In my many years experience with the meds you mentioned, I have a few throughts.
One, you should *really* be using your clonazepam/Klonopin on a daily basis. Second, rather then be on a beta-blocker, this may cause some weight gain too, but I'd really suggest a small dose of an atypical antipsychotic. Possibly Risperdal, around the 0.25mg or 0.50mg dose, as it seems the least likely out of them all to really mess up your blood glucose.(A problem I have had to deal with.) It is a bit of a gamble, but it will completely calm down your hyper-anxiety and allow you to deal with things one-by-one. It's about the best there is for this.

Best wishes,
Jay

 

Re: I am raging and sensitive to sound now?

Posted by Justherself54 on July 1, 2008, at 13:50:32

In reply to I am raging and sensitive to sound now?, posted by Shadowplayers721 on June 29, 2008, at 3:46:15

How quickly did you come off the Cymbalta..the sensitivity to sound and the feeling of "rubbing a rake on a sidewalk" could be from withdrawing from Cymbalta. I agree with the previous poster...if there's anytime to be using clonazapam, it is probably is right now, until you get setting on your new med regime...hope you feel better soon..

 

Re: I am raging and sensitive to sound now?

Posted by elanor roosevelt on July 1, 2008, at 22:29:09

In reply to Re: I am raging and sensitive to sound now?, posted by Justherself54 on July 1, 2008, at 13:50:32

Topomax made me anxious and hostile


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.